# SDR DHL9771223D

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME INBD FLANGE CRACKED BS 620, 6 INCHES AB0VE STR 17R.  REMOVED DOUBLER CRACKED AT CABIN FLOORBEAM, CRACK NOTED IN FRAME.  STOP DRILLED, CONDUCTED HFEC, INSTALLED CABIN FRAME REPAIR PER SRM 53-10-4, 8 BY 6 BY 1, 6 BY 6 BY .75.
